# SDR MASA2016102812480

- Difficulty date: October 28, 2016
- Submitted: October 29, 2016
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 8,790 hours, 6,723 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER GLOW STRIP AT EMER ROW DETACHED.  RESECURED STRIP.
